# SDR YENA2024051400728

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,210 hours, 28,753 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1584, MCO-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) ' HYD Y RSVR LO LVL ECAM NO HYDL FLUID INDICATED ON ECAM.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
